關鍵字查詢 | 類別:期刊論文 | | 關鍵字:Fuzzy decision making systems based on interval type-2 fuzzy sets

[第一頁][上頁]1[次頁][最末頁]目前在第 1 頁 / 共有 01 筆查詢結果
序號 學年期 教師動態
1 102/1 資管系 王正一 助理教授 期刊論文 發佈 Fuzzy decision making systems based on interval type-2 fuzzy sets , [102-1] :Fuzzy decision making systems based on interval type-2 fuzzy sets期刊論文Fuzzy decision making systems based on interval type-2 fuzzy sets陳錫明; Chen, Shyi-ming; 王正一; Wang, Cheng-yiFuzzy multiple attributes decision making; Fuzzy ranking method; Generalized fuzzy number; Interval type-2 fuzzy setInformation Sciences, vol. 242, pp. 1-21In this paper, we present a new method for fuzzy multiple attributes decision making based on interval type-2 fuzzy sets. First, we present a new fuzzy ranking method based on the α-cuts of interval type-2 fuzzy sets. Then, based on the proposed fuzzy ranking method of interval type-2 fuzzy sets, we present a new method for fuzzy multiple attributes decision making. The proposed method can overcome the drawbacks of Liu and Su’s method [45] and Wang and Luo’s method [64] due to the fact that it can deal with the ranking of interval type-2 fuzzy sets to distinguish the preference order of the alternatives. The proposed fuzzy multiple attributes decision making me
[第一頁][上頁]1[次頁][最末頁]目前在第 1 頁 / 共有 01 筆查詢結果